MathSciNet Relay Station
MathSciNet bibliographic data
MR1936843 (2003k:60114) 60G70
Matsak, I. K. On the relative stability of extremal random functions. (Russian) Mat. Zametki 71 (2002), no. 5, 787--790; translation in Math. Notes 71 (2002), no. 5-6, 717–720
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement